Tag Archives: Orbital Floor Injection

The Eye Saga Continues. Scleritis & Keratoconus.

Standard

Me 21 03 17

For the past 6 weeks my eyes have been really good in terms of the scleritis.  I have had a white eye and no pain, even my vision seemed to be a bit sharper.  I was really hopeful that the Cyclophosphamide (Endoxan) was working so that I could concentrate on getting my vision better and my eyes ready for corneal transplants.

Yesterday afternoon I seemed to start a flare up, today my right eye is a little red and quite painful.  I am freaking out and a bit gutted actually because I was really thinking that this was the medication for me and things would just get better and better.  Today my vision is awful and I am really struggling.

I saw my eye doctor yesterday morning and he was pleased with my progress, then a couple of hours later I’m flaring, how is that for bad luck, it could have happened when I was at the eye doctor!

The Endoxan has been a bit of a bumpy road so far, the first couple of weeks I felt fabulous then I felt like absolute death for a couple of weeks as my blood pressure plummeted. I could hardly stand up without falling over.  We got the BP sorted out and I started to come good again, until yesterday.  Now I feel really worried that I am going to fail another treatment.

I have a swelling under the right eye and the doctor thinks that there may be a cyst in there caused by the regular orbital floor injections I have been having over the last year or so.  It looks ugly like I always have a bruised eye.  If it’s not a cyst it will probably be thickening of the tissue from the needles.  I hope they can do something about it.

Luckily I am seeing my Rheumatologist tomorrow to see what my bloods are doing and to get some feedback on my progress.  Hope I get some positive news, maybe I need a dose adjustment.

Wow we just had a snake in the office and all the girls were like OMG theres a snake, and i’m like what snake, where?  just shows how bad my vision really is.  That makes me really sad.